# SDR GTIA2018042602610

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 4,940 hours, 2,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT IN THE COCKPIT DURING CLIMBOUT AT 13000 FT, THEN REPORTED AT CABIN ROW 22 & BACK,  ODOR AGAIN DURING DESCENT AT 12000 FT IN THE AFT CABIN.  PERFORMED GVI OF APU INTAKE AND APU IAW AMM 49-16-00.  NO LEAKS NOTED. PERFORMED DECONTAMINATION OF THE ECS SYSTEM IAW AMM 21-00-00. NO DEFECTS NOTED .REMOVED AND REPLACED CABIN RECIRCULATION FILTERS IAW AMM 21-21-41
